Publication

Triangular Numbers and Elliptic Curves

Chahal, J. S. & Top, J., 1996, In : Rocky mountain journal of mathematics. 26, p. 937-949 13 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

Some arithmetic of elliptic curves and theory of elliptic surfaces is used to find all rational solutions (r, s, t) in the function field Q(m, n) of the pair of equations r(r + 1)/2 = ms(s + 1)/2 r(r + 1)/2 = nt(t + 1)/2. It turns out that infinitely many solutions exist. Several examples will be given.
Original languageEnglish
Pages (from-to)937-949
Number of pages13
JournalRocky mountain journal of mathematics
Volume26
Publication statusPublished - 1996

Download statistics

No data available

ID: 14480232